By Topic

An asymptotic bound on the covering radii of binary BCH codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tietavainen, A.A. ; Dept. of Math., Turku Univ., Finland

P. Deligne's theorem (1974) is used to prove that the covering radius of a primitive binary BCH code with designed distance 2t+1 is equal to 2t-1 if t is of the form 2 u+1 and the code length is at least (2t)4t-2 . It is believed that this is the first time Deligne's theorem is used on coding theory

Published in:

Information Theory, IEEE Transactions on  (Volume:36 ,  Issue: 1 )